# SDR SWAA2022080939674

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 48,161 hours, 28,832 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVER WING EMERGENCY EXIT FLOOD LIGHT INOP<[01] OK TO CONTINUE PER MEL 33-2-03. SP 1B;[02] RELAMPED L/H OVERWING EMER.EXIT FLOOD LIGHT I.A.W AMM 33-51-01 OPS CHCK GOOD.
